RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bakulin, A V

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:83
Abstract pages:236
Full texts:80
References:24

http://www.mathnet.ru/eng/person57626
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. O. E. Tereshchenko, S. V. Eremeev, A. V. Bakulin, S. E. Kul'kova, “Reconstruction dependence of the etching and passivation of the GaAs(001) surface”, Pis'ma v Zh. Èksper. Teoret. Fiz., 91:9 (2010),  511–516  mathnet; JETP Letters, 91:9 (2010), 466–470  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019